# SDR FDEA201301080046

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 66,608 hours, 15,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 615, X= -47 SEAT TRACK CROWN FOUND CHIPPED OFF.
